MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97712
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
For a little over a month, the patient (pt) has been experiencing breakthrough stimulation in their legs.There hasn't been any falls per caller per patient report.Pt last charged their ins without incident a few weeks ago.Tss reviewed charging their ins some so that they can confirm that stim is off and then reviewed considerations for reprogramming and imaging of leads to investigate complaint about stim being felt even though stim should be off due to ins being depleted.Pt also reports having more pain recently as well.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received from the manufacturer representative (rep).It was reported that there were no external/patient factors.The cause was determined to be that the patient was confused, and mistaking the stimulation for an aspect of neuropathy.He states that it feels almost identical to the machine itself when turned on.The device was reprogrammed and is now helping with relief.The issue was resolved.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23975342
Report Number3004209178-2026-00179
Device Sequence Number4629938
Product Code LGW
UDI-Device Identifier00643169109506
UDI-Public(01)00643169109506(17)181014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/14/2018
Device Model Number97712
Device Catalogue Number97712
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer01/23/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date01/28/2026
Date Device Manufactured11/24/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexMale